# SDR AALA202211299318

- Difficulty date: November 23, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A108656
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED HOLES IN FRAME 986.5 AND RIGHT BUTT LINE 50 STRINGER 17R. REMOVED AND INSTALLED FRAME SECTION PER SRM 51-40-02.
